Duke Mathematical Journal

Ideals of minors in free resolutions

David Eisenbud and Mark L. Green

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 75, Number 2 (1994), 339-352.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077287615

Digital Object Identifier
doi:10.1215/S0012-7094-94-07510-8

Mathematical Reviews number (MathSciNet)
MR1290196

Zentralblatt MATH identifier
0822.13004

Subjects
Primary: 13D02: Syzygies, resolutions, complexes
Secondary: 13C10: Projective and free modules and ideals [See also 19A13] 13D25

Citation

Eisenbud, David; Green, Mark L. Ideals of minors in free resolutions. Duke Math. J. 75 (1994), no. 2, 339--352. doi:10.1215/S0012-7094-94-07510-8. https://projecteuclid.org/euclid.dmj/1077287615


Export citation

References

  • [1] W. Bruns, The Buchsbaum-Eisenbud structure theorems and alternating syzygies, Comm. Algebra 15 (1987), no. 5, 873–925.
  • [2] W. Bruns and U. Vetter, Length formulas for the local cohomology of exterior powers, Math. Z. 191 (1986), no. 1, 145–158.
  • [3] D. A. Buchsbaum and D. Eisenbud, What makes a complex exact? J. Algebra 25 (1973), 259–268.
  • [4] D. A. Buchsbaum and D. Eisenbud, Some structure theorems for finite free resolutions, Advances in Math. 12 (1974), 84–139.
  • [5] D. A. Buchsbaum and D. Eisenbud, Algebra structures for finite free resolutions, and some structure theorems for ideals of codimension $3$, Amer. J. Math. 99 (1977), no. 3, 447–485.
  • [6] D. A. Buchsbaum and D. Eisenbud, What annihilates a module? J. Algebra 47 (1977), no. 2, 231–243.
  • [7] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956.
  • [8] H. Charalambous and E. G. Evans, Jr., Problems on Betti numbers of finite length modules, to appear.
  • [9] R. Hartshorne, Algebraic vector bundles on projective spaces: a problem list, Topology 18 (1979), no. 2, 117–128.
  • [10] G. Horrocks, Vector bundles on the punctured spectrum of a local ring, Proc. London Math. Soc. (3) 14 (1964), 689–713.